# SDR UPS204038

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7075T6
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND R/W STA 171.5 UPPER RIB CHORD CRACKED AT STRINGER 5 TO 20 ATTACH POINT.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA IAW SRM 51-40-4.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-40-2, 51-30-2.
